# SDR CALA2025012700210

- Difficulty date: January 23, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N13750
- Make and model: Boeing 737724
- Aircraft serial: 28941
- Aircraft time: 79,388 hours, 28,539 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 11N00023104
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION PASSENGER CABIN SEAT TRACK INSPECTION SHOW SPOT OF CORROSION AT SEAT TRACK CROWN AREA AT RBL 24.75 AND FROM STA 907+15" TO STA 927+20".DOT 82.051 REMOVED AND INSTALLED NEW SEAT TRACK AT WET AREA RBL 24.75 BETWEEN STA 887 AND 927 AS PER SRM 51-40-02-0G-0 AND AIPC 53-42- 11-40A.
